# SDR UPS98827121

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Engine: Cfm 56
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

NR 3 ENG SEIZED ON SHORT FINAL. N2 BECAME 0 PERCENT RAN THE ENG FIRE AND SECURE ENGINE CHECK LIST.  REMOVED AND REPLACED ENGINE IN WORK FOUND METAL IN OIL SYSTEM (CHIP DETECTOR) SUSPECT BEARING FAILURE.
